# SDR WX0A2020072473531

- Difficulty date: July 22, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N322NV
- Make and model: Airbus A319-111
- Aircraft serial: 2528
- Aircraft time: 41,936 hours, 29,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 845532
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING, TEST SHOWS FAULT OF EPSU(13WL)AFT L / T/S PER TSM 33-51-00-810-857-A.CONFIRMED FAULT OF EPSU FIN 13WL. R/R EPSU BATTERY PER AMM 33-51-38. OPS CHK GOOD"
